Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Norman, OK

April 11, 2016Carter County, Jefferson County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 11, 2016, 5:57 AM CDT for Carter County, Jefferson County, Murray County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 5:57 AM CDT (10:57 UTC)
Expired
Apr 11, 2016, 6:45 AM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Carter County, OK, Jefferson County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 6:30 AM CDTHAIL 1.251 N Ardmore, OKRELAYED FROM TWITTER... PICTURE INCLUDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2443 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
1.2
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS54 KOUN 111057
SVROUN
OKC019-067-099-111145-
/O.NEW.KOUN.SV.W.0099.160411T1057Z-160411T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
557 AM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTH CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 645 AM CDT

* AT 557 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEALDTON...
  MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...LONE GROVE...HEALDTON...WILSON...DICKSON...RINGLING...SPRINGER...
  DOUGHERTY...GENE AUTRY...MILO...NORTHERN LAKE MURRAY...LAKE OF THE
  ARBUCKLES AND CORNISH.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3408 9762 3427 9762 3443 9696 3409 9697
TIME...MOT...LOC 1057Z 262DEG 38KT 3418 9752 

HAIL...1.00IN
WIND...<50MPH
 
$$

30
1 follow-up statement
287 
WWUS54 KOUN 111127
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 AM CDT MON APR 11 2016

OKC067-111137-
/O.CAN.KOUN.SV.W.0099.000000T0000Z-160411T1145Z/
JEFFERSON OK-
627 AM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3409 9734 3432 9741 3443 9696 3409 9697
TIME...MOT...LOC 1127Z 262DEG 38KT 3422 9714 

$$

OKC019-099-111145-
/O.CON.KOUN.SV.W.0099.000000T0000Z-160411T1145Z/
CARTER OK-MURRAY OK-
627 AM CDT MON APR 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHEASTERN CARTER AND SOUTH CENTRAL MURRAY COUNTIES...

AT 627 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARDMORE...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...DICKSON...SPRINGER...DOUGHERTY...GENE AUTRY...MILO...
NORTHERN LAKE MURRAY AND LAKE OF THE ARBUCKLES.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3409 9734 3432 9741 3443 9696 3409 9697
TIME...MOT...LOC 1127Z 262DEG 38KT 3422 9714 

HAIL...1.00IN
WIND...60MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:50 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 11, 3:50 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT MON APR 11 2016

.DISCUSSION...
MAIN CONCERN REMAINS CHANCE OF SEVERE STORMS LATER TODAY
AND POSSIBILITY OF SOME PATCHY FROST ACROSS NORTHERN OK TUE
MORNING.

FIRST ROUND OF STORMS HAVE... FOR THE MOST PART...EXITED TO
THE EAST. HAVE SEVERAL RESIDUAL BOUNDARIES FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT DURING THE DAY TODAY. SFC COLD FRONT
ACROSS NORTHERN OKLAHOMA THIS MORNING WILL PUSH SOUTH TODAY.
MEANWHILE... EXPECT DRYLINE TO PUSH EAST TOWARD I-35 CORRIDOR
THIS AFTERNOON. THESE BOUNDARIES WILL ACT A FOCI FOR THUNDERSTORM
DEVELOPMENT THIS AFTN AS MAIN UPPER SHORTWAVE MAKES ITS WAY EAST
ACROSS THE AREA. SHOULD BE SUFFICIENT INSTABILITY FOR A FEW
SEVERE STORMS ACROSS MAINLY SOUTHEAST QUADRANT OF CWA THIS
AFTERNOON AND PERHAPS INTO THE EARLY EVENING HOURS BEFORE COLD
FRONT PUSHES SOUTH OF THE AREA.

THIS FRONT WILL BRING IN MUCH COOLER AIR WITH TEMPS FALLING INTO
THE 30S AND 40S BY TUESDAY MORNING. COULD SEE SOME PATCHY FROST
ACROSS NORTHERN OKLAHOMA.

ANOTHER SHORTWAVE WILL MOVE EAST ACROSS OK AND TX TUE NIGHT INTO
WED AND THIS MAY BRING A FEW SHOWERS/THUNDERSTORMS TO THE RED
RIVER VALLEY. TEMPS WARM BY MID/LATE WEEK AHEAD OF LARGE UPPER
LOW THAT DEVELOPS ACROSS WESTERN CONUS. MODELS CLOSE THIS LOW OFF
AND BRING IT SLOWLY EAST TOWARD THE SOUTHERN PLAINS NEXT WEEKEND.
COULD SEE AN EXTENDED PERIOD OF RAIN/STORMS ASSOCIATED WITH THIS
LOW... BEGINNING FRI THROUGH THE WEEKEND AND INTO FIRST PART OF
THE FOLLOWING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  42  64  47 /  40  20   0  10
HOBART OK         63  40  64  46 /  40  10   0  20
WICHITA FALLS TX  76  45  66  49 /  30  10  10  20
GAGE OK           57  36  64  42 /  40  10   0  10
PONCA CITY OK     61  36  64  41 /  30  10   0  10
DURANT OK         78  50  67  50 /  50  20   0  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

04/30
Hazardous weather outlook, Apr 11, 5:28 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
528 AM CDT MON APR 11 2016

OKZ004>048-050>052-TXZ083>090-121030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
528 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO THIS EVENING ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA.

LOCATION...
AN ENHANCED RISK OF SEVERE STORMS EXISTS EAST OF A LINE FROM
STRINGTOWN TO BOKCHITO. A SLIGHT RISK SURROUNDS THE ENHANCED
RISK... AND COVERS AN AREA SOUTH AND EAST OF A LINE EXTENDING FROM
WETUMKA TO MAUD TO TURNER FALLS TO LAKE TEXOMA UP TO THE ENHANCED
RISK. A MARGINAL RISK EXTENDS WEST FROM THE SLIGHT RISK AND EXISTS
SOUTH AND EAST OF A LINE FROM NEAR STILLWATER TO EL RENO TO JUST
EAST OF HOBART TO WICHITA FALLS TEXAS.

TIMING...
SEVERE STORMS WILL BE POSSIBLE FROM 1 PM THROUGH 8 PM.

IMPACTS...
LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND
GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
THERE IS ALSO A LOW RISK OF TORNADOES IN THE MID AFTERNOON.

DISCUSSION...
SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING ACROSS
PORTIONS OF OKLAHOMA AND NORTHERN TEXAS THIS MORNING. EXPECT
ACTIVITY TO INCREASE THROUGH THE MORNING ACROSS NORTHERN INTO
CENTRAL OKLAHOMA ALONG A COLD FRONT AS IT CONTINUES TO PUSH
SOUTHWARD TOWARD THE I-40 CORRIDOR THROUGH NOON. INTO THE
AFTERNOON... EXPECT A DRY LINE TO REDEVELOP AND PUSH EASTWARD
TOWARD THE I-35 CORRIDOR. CONFIDENCE IN THE DEGREE OF ATMOSPHERIC
RECOVERY AFTER THIS MORNING CONVECTION WILL PLAY A VITAL ROLE IN
CONVECTIVE DEVELOPMENT NEAR AND ALONG THE DRY LINE AND THE COLD
FRONT AS THEY ADVANCE INTO SOUTH CENTRAL AND SOUTHEASTERN
OKLAHOMA. ADDITIONALLY... THE REMNANT BOUNDARIES LEFT OVER FROM
THE PREVIOUS NIGHTS CONVECTION WILL ALSO SERVE AS FOCUSING
BOUNDARIES FOR CONVECTION. EXPECT DECENT MOISTURE ADVECTION AHEAD
OF THE DRY LINE... WITH LOWER 60 DEGREE DEW POINTS POOLING ACROSS
THE RED RIVER VALLEY INTO SOUTH CENTRAL OKLAHOMA. IN RESPONSE...
INSTABILITY WILL INCREASE... WHICH WILL COMBINE WITH SUFFICIENT
DEEP LAYER SHEAR SUPPORTIVE OF SUPERCELLULAR DEVELOPMENT NEAR AND
ALONG THE DRY LINE. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS
WILL BE LARGE DAMAGING HAIL AND DAMAGING WIND GUSTS. LOW LEVEL
WIND FIELDS ARE LESS IMPRESSIVE... RESULTING IN A LOW RISK OF
TORNADOES WITH THE EXPECTED ACTIVITY.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO
WEDNESDAY... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.
THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND
CONTINUE INTO THE WEEKEND.

.FIRE WEATHER...
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ON FRIDAY DUE
TO GUSTY SOUTH WINDS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, Apr 11, 3:22 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
322 AM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND DMG     2 N AGAWAM              34.90N 97.95W
04/10/2016                   GRADY              OK   STORM CHASER

            RELAYED FROM TWITTER... MEDIUM SIZED METAL CONSTRUCTED
            SHED DESTROYED ON HIGHWAY 81 NORTH OF AGAWAM.

&&

KURTZ
Special weather statement, Apr 11, 3:46 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
346 AM CDT MON APR 11 2016

OKZ041-046-110915-
CARTER OK-MURRAY OK-
346 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARTER AND SOUTHERN
MURRAY COUNTIES UNTIL 415 AM CDT...

AT 343 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POOLEVILLE...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3429 9750 3448 9750 3452 9690 3426 9694
TIME...MOT...LOC 0843Z 270DEG 38KT 3440 9741

30
Special weather statement, Apr 11, 4:08 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 AM CDT MON APR 11 2016

TXZ088-110945-
BAYLOR TX-
408 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAYLOR COUNTY UNTIL
445 AM CDT...

AT 407 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MILLERS CREEK RESERVOIR...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9947 3348 9947 3382 9896 3345 9895
      3340 9913
TIME...MOT...LOC 0907Z 237DEG 49KT 3344 9934

30
Special weather statement, Apr 11, 4:47 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 AM CDT MON APR 11 2016

TXZ086-088-089-111015-
ARCHER TX-BAYLOR TX-WICHITA TX-
447 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR ARCHER...SOUTHEASTERN BAYLOR AND
SOUTHEASTERN WICHITA COUNTIES UNTIL 515 AM CDT...

AT 444 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTH OF DUNDEE TO NEAR MEGARGEL...MOVING NORTHEAST AT 60
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9904 3376 9900 3397 9842 3350 9843
TIME...MOT...LOC 0944Z 236DEG 51KT 3369 9888 3348 9892

30
Special weather statement, Apr 11, 5:30 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 AM CDT MON APR 11 2016

TXZ086-089-090-111100-
CLAY TX-ARCHER TX-WICHITA TX-
530 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...NORTHEASTERN
ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 600 AM CDT...

AT 529 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHERN
WICHITA FALLS...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3372 9852 3387 9864 3410 9828 3392 9803
TIME...MOT...LOC 1029Z 237DEG 42KT 3384 9851
Special weather statement, Apr 11, 5:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CDT MON APR 11 2016

OKZ045-046-111115-
CARTER OK-JEFFERSON OK-
548 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER AND
NORTHEASTERN JEFFERSON COUNTIES UNTIL 615 AM CDT...

AT 547 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGLING...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3427 9774 3429 9762 3429 9756 3430 9756
      3436 9720 3410 9713 3409 9776
TIME...MOT...LOC 1047Z 267DEG 45KT 3420 9762

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
Apr 10, 7:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major43 min
Apr 10, 7:20 PM CDTSpecial Weather StatementOUNKiowa55 min
Apr 10, 7:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 10, 7:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Apr 10, 7:41 PM CDTSpecial Weather StatementOUNGarfield34 min
Apr 10, 7:50 PM CDTSpecial Weather StatementOUNCaddo, Canadian25 min
Apr 10, 7:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Apr 10, 7:54 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton51 min
Apr 10, 7:55 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
Apr 10, 7:57 PM CDTSpecial Weather StatementOUNGreer48 min
Apr 10, 7:59 PM CDTSpecial Weather StatementOUNJackson, Kiowa46 min
Apr 10, 8:03 PM CDTSpecial Weather StatementOUNWashita42 min
Apr 10, 8:06 PM CDTSevere Thunderstorm WarningOUNJackson18 min
Apr 10, 8:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 10, 8:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:26 PM CDTSpecial Weather StatementOUNKingfisher, Logan, Payne34 min
Apr 10, 8:31 PM CDTSpecial Weather StatementOUNCaddo59 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 10, 8:33 PM CDTSpecial Weather StatementOUNBeckham42 min
Apr 10, 8:35 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Apr 10, 8:45 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Apr 10, 8:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon39 min
Apr 10, 9:07 PM CDTSpecial Weather StatementOUNCaddo, Comanche23 min
Apr 10, 9:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita51 min
Apr 10, 9:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 10, 9:24 PM CDTTornado WarningOUNCotton24 min
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman40 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Apr 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Apr 10, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
Apr 10, 10:15 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman, Washita45 min
Apr 10, 10:21 PM CDTSevere Thunderstorm WarningOUNTillman24 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 10, 10:32 PM CDTSpecial Weather StatementOUNLogan28 min
Apr 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGrady39 min
Apr 10, 10:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens36 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman35 min
Apr 10, 10:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more38 min
Apr 10, 11:01 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 10, 11:10 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens35 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens39 min
Apr 10, 11:24 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens36 min
Apr 10, 11:31 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma29 min
Apr 10, 11:33 PM CDTSpecial Weather StatementOUNCarter27 min
Apr 10, 11:50 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma40 min
Apr 10, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more46 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain25 min
Apr 11, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more44 min
Apr 11, 1:30 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc45 min
Apr 11, 3:46 AM CDTSpecial Weather StatementOUNMurray29 min
Apr 11, 5:48 AM CDTSpecial Weather StatementOUNCarter27 min
Apr 11, 6:28 AM CDTSpecial Weather StatementOUNJefferson32 min
Apr 11, 7:08 AM CDTSpecial Weather StatementOUNMurray37 min
Apr 11, 7:27 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 11, 7:30 AM CDTSpecial Weather StatementOUNJefferson30 min
Apr 11, 12:07 PM CDTSpecial Weather StatementOUNCarter, Love38 min
Apr 11, 12:17 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love118 min
Apr 11, 12:37 PM CDTSpecial Weather StatementOUNCarter, Johnston, Murray38 min
Apr 11, 12:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall38 min
Apr 11, 1:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall32 min
Apr 11, 1:45 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall2 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementOUNCaddo47 min
Apr 11, 1:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal47 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall39 min
Apr 11, 2:40 PM CDTSevere Thunderstorm WarningOUNBryan50 min
Apr 11, 3:16 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 11, 3:50 PM CDTSpecial Weather StatementOUNCanadian25 min
Apr 11, 4:55 PM CDTSpecial Weather StatementOUNMcClain35 min
Apr 11, 5:11 PM CDTSpecial Weather StatementOUNCleveland34 min
Apr 11, 5:16 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Apr 11, 5:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 11, 6:23 PM CDTSpecial Weather StatementOUNSeminole37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.